On the Lorentz-Marcinkiewicz Operator Ideal



Downloads per month over past year

Cobos, Fernando (1986) On the Lorentz-Marcinkiewicz Operator Ideal. Mathematische Nachrichten, 126 (1). pp. 281-300. ISSN 1522-2616

Official URL: http://onlinelibrary.wiley.com/doi/10.1002/mana.19861260119/abstract

Item Type:Article
Uncontrolled Keywords:Lorentz-Marcinkiewicz operator ideal; additive s-function; Lorentz-Marcinkiewicz sequence space; eigenvalue distributions; interpolation properties; Schauder bases
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15670
Deposited On:19 Jun 2012 09:43
Last Modified:25 Oct 2013 13:45

Origin of downloads

Repository Staff Only: item control page